# SDR DALA1230051404

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 44,666 hours, 16,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 154T10018
- Condition: Cracked
- Location: Bs 903 S20r-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 903 RT BETWEEN STR 20R AND STR 21L INNER CHORD CRACKED.  TRIMMED OUT AND REPAIRED AS PER ERA 501546-14AD REV ORG SECTION 1.
